PediaCare Cold and Allergy, Grape Flavor, 4oz bottle

PediaCare Cold and Allergy, Grape Flavor, 4oz bottle
Item# D428367
Regular price: $9.59
Sale price: $6.99

Product Description

Phenylephtine HCl, Diphenhydramine HCl oral solution, Nasal decongestant, Antihistamine/Cough suppressant

Contains 2 Active Ingredients:

-Nasal Decongestion (Phenylephrine HCl) -Itchy, Watery Eyes -Runny Nose -Sneezing -Cough (Diphenhydramine HCl

Great Grape Taste!

PediaCare® medicines provide effective relief for your child's cough, cold or allergy symptoms. PediaCare® Children's products come in great-tasting flavors your kids will love!

Active Ingredients: Diphenhydramine HCl (12.5mg) (Antihistamine/cough suppressant), Phenylephrine HCl (5mg) (Nasal Decongestant)

Inactive Ingredients: Anhydrous Citric Acid, Carboxymethylcellulose Sodium, Edetate Disodium, FD&C Blue 1, FD&C Red 40 Aluminum Lake, Flavor, Glycerin, Water (Purified), Sodium Benzoate, Sodium Citrate, Sorbitol Solution, Sucralose

Use only enclosed dosing cup designed for use with this product. Do not use any other dosing device. Take every 4 hours. Do not take more than 6 doses in 24 hours. Age (yr) - Dose (tsp) under 4 years - do not use 4 to 5 years - do not use unless directed by a doctor 6 to 11 years - 1 teaspoonful

Each teaspoon contains: sodium 10 mg Store between 20-25°C (68-77°F). Protect from light. Store in outer carton until contents are used. Do not use if bottle wrap, or foil inner seal imprinted "Safety Seal®" is broken or missing See bottom panel for lot number and expiration date

PediaCare.® Just what they need.™

Minimum order - 3 bottles

**Free Standard Shipping for orders of $75+. To receive free shipping on your order, please enter coupon code: FREE when you checkout. Offer based on merchandise total and does not include taxes or additional charges. Free standard shipping is only available in the contiguous United States, not valid in Alaska, Hawaii, other U.S. Territories or international shipping. Free standard shipping is not valid on liquid supplements or products requiring special handling. The free shipping option must be used at time the order is placed and it does not apply to prior orders/shipments. Free shipping cannot be combined with other coupons or special offers.

Price adjustments for items on sale, clearance or manufactuers specials cannot be honored for previous purchases/shipments. We work hard to ensure the accuracy of pricing. If a pricing error occurs and the item's price is higher than the price displayed on the website, we reserve the right to cancel the order and notify you of the cancellation. We do not price match with other retailers, online retailers or clearance stores/outlets.

Product images and information listed on any page is intended for reference only. Information has been provided by the manufacturers. As a courtesy, supplies the customer with information on the product. Any product claim or statement is based on manufacturer data and is not a guarantee from Individual results may vary. Product images and formulations might vary due to manufacturer changes. While we attempt to keep all of our information up-to-date, we cannot guarantee it's the latest representation of product packaging or formulation.

The products and claims made about specific products throughout this site and blogs have not been evaluated by or the United States Food and Drug Administration and are not approved to diagnose, treat, cure or prevent disease.

Please visit our About Us page for shipping and return information.

The information provided on this site is for informational purposes only and is not intended to substitute for advice from your physician or health care professional. Pricing and availability are subject to change without notice. All sales are final. Designated trademarks and brands are the property of their respective owners.